MathSciNet Relay Station
MathSciNet bibliographic data
MR466791 34D05 (28A65 58F10 58F15)
Pesin, Ja. B. Characteristic Ljapunov exponents, and smooth ergodic theory. (Russian) Uspehi Mat. Nauk 32 (1977), no. 4 (196), 55–112, 287.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement